# SDR A6WA202101118064

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs 654.50+15"
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT L/H SKIN EXTERIOR HAS 1 EACH DENT AT FS 654.50+15" AND S26L TO S27.  DENT DIMENSIONS ARE: (P1) .400"L X .350"W X .020"D. EVALUATED DENT AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  CUTOUT DAMAGED AREA .400" DIAMETER AT FS 654.50 AND STR 26R TO STR 27. FABRICATED REPAIR DOUBLER 5.35"L X 4.90"W OUT OF 2024-T3 .063" MATERIAL. HFEC INSPECTION PERFORMED AT REPAIR AREA AND PARTS WITH NO INDICATIONS. INSTALLED FABRICATED   REPAIR DOUBLER AT REPAIR AREA AT FS 654.50 TO FS 672.20 AND STR 26R TO STR 27. ALL WORK PERFORMED IAW ASAP EA # AWAC-CRJ253-01784 REV IR DATED 01/05/2022. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003500 CARD #20148. N442AW   TT:39,682:59   TC: 38,340
